# SDR ASAA0480192

- Difficulty date: February 14, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD EMERGENCY FLOOD LIGHTS INOPERATIVE.  RESEATED ASSOCIATED BATTERY PACK, POWER SUPPLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
